RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2016, том 22, выпуск 1, страницы 116–128 (Mi adm578)  

RESEARCH ARTICLE

On nilpotent Lie algebras of derivations of fraction fields

A. P. Petravchuk

Department of Algebra and Mathematical Logic, Faculty of Mechanics and Mathematics, Kyiv Taras Shevchenko University, 64, Volodymyrska street, 01033 Kyiv, Ukraine

Аннотация: Let $\mathbb K$ be an arbitrary field of characteristic zero and $A$ an integral $\mathbb K$-domain. Denote by $R$ the fraction field of $A$ and by $W(A)=R\operatorname{Der}_{\mathbb K}A$, the Lie algebra of $\mathbb K$-derivations on $R$ obtained from $\operatorname{Der}_{\mathbb K}A$ via multiplication by elements of $R$. If $L\subseteq W(A)$ is a subalgebra of $W(A)$ denote by $\operatorname{rk}_{R}L$ the dimension of the vector space $RL$ over the field $R$ and by $F=R^{L}$ the field of constants of $L$ in $R$. Let $L$ be a nilpotent subalgebra $L\subseteq W(A)$ with $\operatorname{rk}_{R}L\leq 3$. It is proven that the Lie algebra $FL$ (as a Lie algebra over the field $F$) is isomorphic to a finite dimensional subalgebra of the triangular Lie subalgebra $u_{3}(F)$ of the Lie algebra $\operatorname{Der} F[x_{1}, x_{2}, x_{3}]$, where $u_{3}(F)=\{f(x_{2}, x_{3})\frac{\partial}{\partial x_{1}}+g(x_{3})\frac{\partial}{\partial x_{2}}+c\frac{\partial}{\partial x_{3}}\}$ with $f\in F[x_{2}, x_{3}]$, $g\in F[x_3]$, $c\in F$.

Ключевые слова: Lie algebra, vector field, nilpotent algebra, derivation.

Полный текст: PDF файл (350 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 17B66; Secondary 17B05, 13N15
Поступила в редакцию: 10.08.2016
Исправленный вариант: 26.08.2016
Язык публикации: английский

Образец цитирования: A. P. Petravchuk, “On nilpotent Lie algebras of derivations of fraction fields”, Algebra Discrete Math., 22:1 (2016), 116–128

Цитирование в формате AMSBIB
\RBibitem{Pet16}
\by A.~P.~Petravchuk
\paper On nilpotent Lie algebras of derivations of fraction fields
\jour Algebra Discrete Math.
\yr 2016
\vol 22
\issue 1
\pages 116--128
\mathnet{http://mi.mathnet.ru/adm578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3573548}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000392708800008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm578
  • http://mi.mathnet.ru/rus/adm/v22/i1/p116

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:115
    Полный текст:46
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021